# SDR SIMA200523504

- Difficulty date: August 11, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 11,880 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL.  INSTALLED A NEW SILL IAW EMB SRM, SRM 145/1142 REV 30, CHAPTERS 51-40-02, 51-20-03, 51-40-06.  (M)
